# SDR QXEA9500090

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: AC662
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7092011
- Condition: Malfunctioning
- Location: Landing Gear
- Part time: 24,988 hours
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - MUST USE OVERRIDE TO RETRACT LANDING GEAR.  REPLACED LANDING GEAR CONTROL AND GEAR OPS CHECKED GOOD ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
